# SDR 9619549613

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47438
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY LIGHTS FLASHED OFF AND ON DURING LANDING.  REPLACED COCKPIT OVERHEAD EMERGENCY LIGHT TOGGLE SWITCH.  OPERATIONAL CHECK NORMAL.
